Connect with others who understand.

sign up log in
Resources
About MyMSTeam

Connect with others who understand.

sign up log in
Resources
About MyMSTeam
Real members of MyMSTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Does Anybody Else Also Take A Mood Stabilizer Along With Their MS Medications?

Does Anybody Else Also Take A Mood Stabilizer Along With Their MS Medications?

I also take Zoloft along with Gilenya, my mood has lately been wayyy off track and I am trying to decide if it is because I am going through a flare up (which I am, MS symptoms are bad right now) or if I need to increase my dosage on my Zoloft. My MS Dr refers to my PCP for that but idk I am just wondering if my flare up might be causing this instability in my emotions and it will go away. Thoughts? Anyone else been through this?

posted March 16
A MyMSTeam Member

Yes, I'm 26 years into my journey with Miss MS, but According to my Nero and many conferences I've attended, STRESS is a major cause of flare-up so the thought is to keep us calm.

posted March 19
A MyMSTeam Member

diagnosed 11 years ago. for me the overwhelm doesn't go away because of the unpredictability. Having some relapse or progression lately and i never know if it will be worse, better or the same tomorrow. even if it's the same i still struggle to walk. (which always puts me in a bad mood).

posted March 19
A MyMSTeam Member

Yea I do agree MThomas, it is stressful in and of itself but I do find the correlation between stress and flares quite accurate, I was quite quite stressed recently and am still going through a flare so that is definitely food for thought, thank you everyone for the thoughts and answers, this is still oh so new to me and sometimes overwhelming 😥

posted March 19
A MyMSTeam Member

sorry i offended you @A MyMSTeam Member. my mood during a flare is definitely worse if that helps you.

posted March 19
A MyMSTeam Member

I have found that increasing my mood stabilizer during a flare helps. You can always reduce mood stabilizer at a later date

posted March 18

Related content

View all
Navigating The Site
A MyMSTeam Member asked a question 💭
I Read That Some Vitamins Can "HELP" Some People With MS - But Is It B12???
A MyMSTeam Member asked a question 💭
I Decided To Listen To My Neuro
A MyMSTeam Member asked a question 💭
Already a Member? Log in